# SDR DHL2004745023

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER RED DOORS LIGHT AND S/O'S PANEL RT GEAR DOOR LIGHT CAME ON DURING CLIMB PERFORMED ABNORMAL PROCEDURE PER AOM 6.2.64 BOTH LIGHTS OFF WITH GEAR HANDLE UP.  TRANSFERED TO DMI LOG PER MEL 32-1 CAT C CONTROL NR 17814 PLACARDS INSTALLED.  REF DMI 17814 CENTER RED DOOR LIGHT AND RT GEAR DOOR LIGHT ON.  ACCOMPLISHED POWER OFF RERACK OF LDG GEAR ACCY.  OPERATED DOORS PER MM 32-12 AND 3262 ADJ AND TEST.  OP NML PER MM .  THIS CLEARS DMI 17814 PLACARDS REMOVED.
